Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On $CR$-mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions


Authors: Ruslan Sharipov and Alexander Sukhov
Journal: Trans. Amer. Math. Soc. 348 (1996), 767-780
MSC (1991): Primary 32D15, 32D99, 32F25, 32H99
MathSciNet review: 1325920
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the algebraicity of smooth $CR$-mappings between algebraic Cauchy-Riemann manifolds. A generalization of separate algebraicity principle is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32D15, 32D99, 32F25, 32H99

Retrieve articles in all journals with MSC (1991): 32D15, 32D99, 32F25, 32H99


Additional Information

Ruslan Sharipov
Affiliation: Department of Mathematics, Bashkir State University, Frunze street 32, 450074 Ufa, Russia
Email: yavdat@bgua.bashkiria.su

Alexander Sukhov
Affiliation: CMI, Universite de Provence, 39 Rue F. Joliot-Curie, 13453 Marseille Cedex 13, France

DOI: https://doi.org/10.1090/S0002-9947-96-01506-1
Keywords: $CR$-mapping, reflection principle, algebraic $CR$-manifold, separate algebraicity
Received by editor(s): January 26, 1995
Additional Notes: Paper written under the financial support of the International Scientific Foundation of Soros, project #RK4000
Article copyright: © Copyright 1996 American Mathematical Society